JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A Closed-Form Bayesian Inferences for Multinomial Randomized Response Model
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A Closed-Form Bayesian Inferences for Multinomial Randomized Response Model
Heo, Tae-Young; Kim, Jong-Min;
  PDF(new window)
 Abstract
In this paper, we examine the problem of estimating the sensitive characteristics and behaviors in a multinomial randomized response model using Bayesian approach. We derived a posterior distribution for parameter of interest for multinomial randomized response model. Based on the posterior distribution, we also calculated a credible intervals and mean squared error (MSE). We finally compare the maximum likelihood estimator and the Bayes estimator in terms of MSE.
 Keywords
Randomized response;multinomial model;Bayesian inference;Dirichlet distribution;mean squared error;
 Language
English
 Cited by
 References
1.
Bar-Lev, S. K., Bobovich, E. and Boukai, B. (2003). A common conjugate prior structure for several randomized response models. Test, 12, 101-113 crossref(new window)

2.
Kim, J.-M. and Warde, W. D. (2005). Some new results on the multinomial randomized response model. Communications in Statistics: Theory and Methods, 34, 847-856 crossref(new window)

3.
Kim, J.-M., Tebbs J. M. and An, S.-W. (2006). Extensions of Mangat's randomized-response model. Journal of Statistical Planning and Inference, 136, 1554-1567 crossref(new window)

4.
Liu, P. T. and Chow, L. P. (1976). New discrete quantitative randomized response model. Journal of the American Statistical Association, 71, 72-73 crossref(new window)

5.
Warner, S. L. (1965). Randomized response: A survey technique for eliminating evasive answer bias. Journal of the American Statistical Association, 60, 63-69 crossref(new window)